Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

All items with author Montgomery (sorted by date)

Montgomery71
H. Montgomery, Topics in multiplicative number theory, Lecture Notes in Mathematics Vol, 227, Springer-Verlag, 1971.  MR 49:2616
BMS1988
J. Brillhart, P. Montgomery and R. Silverman, "Tables of Fibonacci and Lucas factorizations," Math. Comp., 50 (1988) 251--260.  MR 89h:11002
BMS88
J. Brillhart, P. L. Montgomery and R. D. Silverman, "Tables of Fibonacci and Lucas factorizations," Math. Comp., 50 (1988) 251--260, S1--S15.  MR 89h:11002 [See also [DK99].]
IZM1991
I. Niven, H. Zuckerman and H. Montgomery, An introduction to the theory of numbers, John Wiley \& Sons, New York, NY, 1991.  ISBN 0-47162546-9. MR 91i:11001
Montgomery91
P. Montgomery, "New solutions of ap-1 ≡ 1 (mod p2) ," Math. Comp., 61 (1991) 361-363.  MR 94d:11003
Montgomery93
P. L. Montgomery, "New prime solutions of ap-1 ≡ 1 (mod p2) ," Math. Comp., 61:203 (1993) 361--363.  MR 94d:11003
Prime Pages' Home
Another prime page by Chris K. Caldwell